# SDR DALA2023020700979

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DENT EXTERNAL SKIN FR68 TO FR69 AND STR52R TO STR56R LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 605293-14 PRI REV-0, VALIDATED WITH ER/A 605293-14 REV-ORIGINAL MATCHES HAS BEEN WITH PRI REV-0, PERFORMED PERMANENT REPAIR ON DENT AREA LOC. BTW FR68 TO FR69 AND BTW STR52R TO STR56R ON EXTERNAL SKIN LOWER FUSELAGE AS PER ER/A605293-14 REV-ORIGINAL, AND REPETITIVE INSPECTION IS REQUIRED. (2615249)
